# SDR AWXA200200715

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 58,664 hours, 25,166 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 22 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH SEAT LIGHT WAS FOUND INOPERATIVE AT SEAT ROW 22 L/H. MAINTENANCE REPAIRED A BROKEN WIRE SPLICE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 L/H, OPERATIONAL CHECK WAS GOOD.
